MathSciNet Relay Station
MathSciNet bibliographic data
MR1424456 05B07 (05C75)
Dejter, I. J.; Franek, F.; Rosa, A. A completion conjecture for Kirkman triple systems. Utilitas Math. 50 (1996), 97–102.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement